# SDR R61A2018122191251

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 22,386 hours, 15,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ILLUMINATED EXIT SIGN LENS CRACKED AT R2 DOOR. R&R EXIT SIGN LENS AT R2 DOOR IAW MM 33-50-17.
